Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2020 year

Canonization of smooth equivalence relations on infinite-dimensional E0-large products.
Notre Dame J. Form. Logic, 2020, Volume 61, Number 1, 117-128.
DOI: 10.1215/00294527-2019-0034
SCIMAGO, Q2.

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site